# SDR JIKA2013110401

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB3
- Aircraft time: 35,339 hours, 50,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 1143880009
- Part serial: MX405466
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PILOT SELECTED GEAR DOWN, AND NOTICE LANDING GEAR INDICATOR DID NOT INDICATE THREE GREEN LIGHTS.  PILOT DISCONTINUED APPROACH AND PERFORMED MANUAL GEAR EXTENSION; INDICATOR SHOWED 3 GREEN LIGHTS GEAR DOWN AND LOCKED.  PILOT LANDED WITH NO FURTHER ISSUES. ACFT WAS FERRIED WHERE MAINTENANCE FOUND LEAKAGE AROUND DOWN CYLINDER PORT OF HYDRAULIC POWER PACK; MAINTENANCE R & R HYDRAULIC POWER PACK. PERFORMED GROUND GEAR SWINGS IAW MM 32-30-04, OPS CHECKED GOOD, AND PERFORMED OPS CHECK FLIGHT, SYSTEM CHECKED NORMAL.
